# SDR CA081201004

- Difficulty date: December 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Bolt
- Condition: Missing
- Location: Starter
- Part time: 498 hours
- Component: Starter
- Component part number: MMU4001R
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER CASE THROUGH BOLTS. BOLTS HAVE LOOSENED OFF TO THE POINT OF CAUSING ELECTRICAL SHORTING WITHIN THE STARTER DUE TO THE HALVES BEING LOOSE FROM EACH OTHER. ONE BOLT COMPLETELY MISSING. SPARKS AND ARCING VISUALLY OBSERVED AT BENDIX HSG DURING STARTER OPERATION.
